# SDR SIMA200512203

- Difficulty date: April 25, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: 14000492401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION, MAINTENANCE FOUND THE (Z) PROFILE HAS CORROSION IN SEVERAL AREAS BETWEEN FRAMES 22 AND 23, RT SIDE BY AFT GALLEY AREA.  MAINTENANCE REPLACED (Z) PROFILE IAW SRM.  AIRCRAFT WAS RETURNED TO SERVICE.  (SW21200505710) (K)
